# SDR DALA2015062903982

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 70,864 hours, 32,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS SYSTEM TEST FOUND RT EPSU BATTERY FOUND RT BATTERY  INOPERATIVE.  REPLACED BATTERY PACK AND FUNCTIONAL CHECK WAS NORMAL.
